# SDR SWAA2013072518562

- Difficulty date: July 25, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 239,120 hours, 15,612 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Duct
- Part number: 5910242
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RAM AIR INLET DUCT CRACKED.  REPAIRED DUCT IAW EA.
